Saturday, November 01, 2014
Introducing Mood 24/7, a new tool that helps you track your mood from day to day using your mobile phone.Try it today!

Monday, September 28, 2009 Spooky, Community Member, asks

Q: I accidently took my prozac twice 80 not 40, I had a GREAT day. Is this way too much? Female 57 145

Answer This
Answers (1)
Merely Me, Health Guide
9/28/09 10:54pm

Hi there

 

I would be very careful about this and report the double dosage to your doctor. 

 

On this medication site they advise:  "Doses above 20 mg/day may be administered on a once-a-day (morning) or BID schedule (i.e., morning and noon) and should not exceed a maximum dose of 80 mg/day."

 

If you take too much prozac you could be in danger of serotonin syndrome which you can read about here. 

 

Give your doctor a call and see what he or she says. 

 

Thank you for your question.

 

 

Reply
Spooky, Community Member
9/29/09 7:37pm
I appreciate you answering me. Oh well it was one good day any way. Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Spooky, Community Member— Last Modified: 10/07/13, First Published: 09/28/09